TRT help

flexappeal

Moderator
Hey guys my buddy is having issues with his TRT and I was hoping to get some feedback to see if I’m out to lunch or not.

He’s currently a few weeks into prescribe TRT @100ml every 3 weeks 😂 ( I obviously didn’t actually let him do that and have him doing 100/week) Anyways he had to discontinue because he couldn’t sleep, had brain fog and felt “dumb” Even tho my first thought was impossible I thought about it some more and came to the conclusion it’s his estrogen rising. At that dose it seemed unlikely but like we say “everyone react differently.

He had his BW come back before TRT at around 8 or 9 I believe hence why his doc wrote a script. 52 years old maybe 25% BF and around 180 lbs.

I’m sure I have missed info but ask and I’ll do my best to fill it in.
 

Oldguyjiujitsu

OAF
Trusted Member
Yes E2 is a possibility

there are a percentage of people who have sleep, anxiety and other issues when their testosterone rises too quickly. If he’s been extremely low for a long period of time, He might have to slowly increase the dosage. Maybe 70mg per week for 6-8 weeks, then 80, 90 etc.


Sent from my iPhone using Tapatalk
 

DeezNutz

Active member
Trusted Member
IMO, he jumped the gun by getting off but I can see why he did. I know you nudged him to take 100mg every week as opposed to every 3-weeks, but is three weeks long enough for his body to adjust to exogenous test and at the levels prescribed, or in this case, @flexappeal perscribed? I had similar symptoms to some degree for months (on and off) while we dialed in my doses of both test and ai to get to optimum levels.

I think it may have suited him better to stave the course while he seeks someone who specializes in hormone replacement therapy.

Did you put him on some type of PCT?
What ester test was he taking?
When is his next blood requisition due?
Is he on other meds?

That's such a small dose at his levels. Interested to know what his bloods would have looked like. So many factors at play here. I hope he starts to feel better soon.
 

ABMonkey

500 TestC|400 NPP|400 Primo E
Trusted Member
What was his estrogen prior to jumping on? 25% BF is quite high.

To me it sounds estrogen related, likely its too high.
 

flexappeal

Moderator
Good points. He had tried some Test maybe 5 years ago and had the exact same reactions. Not sure how long he went that time.

I asked about his estrogen but his doc didn’t check that and based on the protocol I’d say he’s far from TRT savvy.

He was prescribed Cyp and isn’t on any other meds.
 

gondar1

I'm kind of a big deal in Japan
Trusted Member
yup, yup, yup, yup, yup and yup.
Assuming there is not some funky medical issue I especially like something like 3 weeks each at say ?70, 80, 90
Shedding some fat could bring a large increase in quality of life for this guy in a bunch of different ways that you are aware of I'm sure.
 

Harley00

The Rebel
Trusted Member
Hey guys my buddy is having issues with his TRT and I was hoping to get some feedback to see if I’m out to lunch or not.

He’s currently a few weeks into prescribe TRT @100ml every 3 weeks 😂 ( I obviously didn’t actually let him do that and have him doing 100/week) Anyways he had to discontinue because he couldn’t sleep, had brain fog and felt “dumb” Even tho my first thought was impossible I thought about it some more and came to the conclusion it’s his estrogen rising. At that dose it seemed unlikely but like we say “everyone react differently.

He had his BW come back before TRT at around 8 or 9 I believe hence why his doc wrote a script. 52 years old maybe 25% BF and around 180 lbs.

I’m sure I have missed info but ask and I’ll do my best to fill it in.
Do you have labs.?
🧠 fog can be thyroid issues , theres alot of symptoms that can fool people thinkin they have high e2 and they actually have other issues.

What was his dosing protocol? Once a week? Or twice or 3.

Id most definitely check a full thyroid panel as well as prolactin, i wouldnt be to concerned with Estrogen at 100mg a week unless he has Estrogen dominance , in that case check e2 as well .
Feeling dumb and fog could definitely be another issue to address.
 

Goldenrod

Well-known member
Trusted Member
If hes only a few weeks in it also wouldn't even really be leveled out yet.
You have to let you body react and level out to new compounds. If he is prescribed 100 mg every 3 weeks, I would tell him to take 30-35 mg a week. Yes, that is ridiculously low by what most need but I used compounded cream 5 mg a day and that was more than enough.
Most people immediately feel better, morning erections, more desire, energy, etc. but as with all things - get the facts with bloods and make decisions based on the results. Just like some need 400 mg a week, 100 mg a week may be way too much for him.

If he is seeing an endo and the results of the blood is good, then he should be working with an internist to see if there is another issue. Never forget that allergies can completely f up a person. I have to eat so clean as I am allergic to almost every chemical used to treat food for longevity, if it comes from a box I probably won't feel good after eating. It runs in my family - no bread, no milk (goat's milk is fine).
Before I was diagnosed with a shit ton of allergies, I couldn't think straight and see pictures of myself and I had dark circles under my eyes, and was not digesting my food and was losing weight.

Good luck to your friend.
 
Top